# SDR SWIA202164605

- Difficulty date: December 18, 2021
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR BEAM FS.274 IS CRACKED AND CORRODED AT ATTACHING FLANGE FASTENER HOLES FWD OF FS 280 BULKHEAD WEB LBL12.    (C CHECK RO 02/22/2022)   REPLACED DAMAGED SECTION OF LBL12 COCKPIT FLOOR BEAM AND PERFORMED TYPE IV REPAIR. REF. CRJ700 SRM 53-11-43-201-003-A01. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
